# SDR UALA2012040902175

- Difficulty date: April 7, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 48,395 hours, 19,242 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Panel
- Condition: Failed
- Location: Evac Slide
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT SLIDE INDICATION INOPERATIVE ON DOOR OXYGEN SYSTEM ECAM PAGE - DOOR OXYGEN.  SLIDE INDICATION WAS GOOD BEFORE DEPARTURE BUT INOPERATIVE SOMETIME DURING CLIMBOUT.  REPLACED SLIDE ARMED IND LIGHT PANEL ASSY PER AMM.  ECAM AND DOOR ASSY OP CHECKED NORMAL ON GROUND PER AMM.
